What happens if you take a whole bottle of ibuprofen
An overdose of ibuprofen can cause damage to your stomach or intestines. Adults should not exceed 800 mg per day to remain safe. [ Source: http://www.chacha.com/question/what-happens-if-you-take-a-whole-bottle-of-ibuprofen ]
More Answers to "What happens if you take a whole bottle of ibuprofen"
- What happens if you take a whole bottle of advil?
- Ibuprofen (Advil) can damage your intestinal tract and kidneys. Here is a little more information: Human toxicology Ibuprofen overdose has become common since it was licensed for over-the-counter use. There are many overdose experiences rep...
- Can taking a whole bottle of ibuprofen kill someone? If not what ...?
- Yes, it will kill you. If the person is treated in time with a stomach pump and some rather nasty treatments, they may life, but if they're not treated it will definitely kill you. It destroys your liver, and could also destroy the lining o...
- What would happen if i swallowed a bottle of ibuprofen??
- your body would begin to vomit as it is rejecting the med's. you might have some stomach bleeding too and if you get cut it will take longer to heal and stop as ibuprofen is a blood thinner
Related Questions Answered on Y!Answers
- Can taking a whole bottle of ibuprofen kill someone? If not what happens to your body?
- Q: I have a young girl in my youth group who almost took a whole bottle of ibuprofen but someone walked in. I have heard that it won't kill you but only give you permanent health damage. I am thinking if I can tell her specifically what might happen to her body that that might be a barrier to her trying that again.
- A: Yes, it will kill you. If the person is treated in time with a stomach pump and some rather nasty treatments, they may life, but if they're not treated it will definitely kill you. It destroys your liver, and could also destroy the lining of your stomach, though I'm not sure which would kill you first.If the girl is suicidal, telling her about the ill health affects won't help--I'm guessing she already knows. In that case she needs other help, the support of caring people and possibly also psychiatric treatment to help figure out why she wants to do this. I'd definitely recommend therapy for her. People often have reasons they don't even realize for trying to take their lives, and you won't have much luck if you just ignore the reasons.
- what will happen to me if i don't tell someone i have taken a whole bottle of ibuprofen?.?
- A: You can seriously mess up your liver - you could get very ill - even die. Tell someone now! Get to an ER now!
- Ibuprofen making me sick? What should I take instead?
- Q: For the past month I had been feeling nauseous almost every day. It would ALWAYS get worse at night and sometimes I would make myself throw up so I would feel better. It would get to the point though, where I would be laying in bed and randomly start to feel sick. It would gradually start to get worse to the point of me curled up in pain and my legs would start to shake. Like I said, it was mostly at night but it would occur sometimes in the day too. Usually after I would eat.I was so confused as to what was causing this and kept telling my mom I didn't feel good but we never did anything about it. Later on I mentioned how taking tylenol all of the time could effect your liver and what not and she out of no where told me that I should stop taking ibuprofen because that might be what was hurting my stomach. I had never for a second though that it was the ibuprofen, but what I thought about it I was taking close to 8-10 pills a day.I started birth control close to a year ago for horrible cramps, but I can NEVER remember to take the pill on time. As a result I will randomly start my period in the middle of a pack and when this happens I get pretty bad cramps. 3 or 4 ibuprofens get rid of it like that though. So I would be taking 6 or so a day just for that and then at night I was taking Ibuprofen PMs. I wasn't thinking about that at all. It usually hurt more at night, when I took the 2 extra pills.It says on the bottle you're not supposed to exceed 6 in 24 hours. I'm assuming that taking 8 a day would hurt my stomach after a while. The reason I took them for so long was that once I messed up taking the pill no matter how long I took it again after that I would still be on my period for a week or two. So it was a lot of taking ibuprofen.Since I found that out though I stopped taking it all together. I switched back to Tylenol PMs too.I haven't had a stomach ache since.What I want to know is though, do you think it was that causing my stomach aches, and what can I take instead? Tylenol doesn't help my cramps AT ALL and most midols have ibuprofen in them, as well as other stuff, and the normal dose isn't enough for me.Suggestions? (Sorry this is so long, I just felt like telling you the whole story. Plus, it's 1:30 AM, I'm bored, not tired and just felt like typing.)THANKS!:)
- A: Ibuprofen does cause stomach ache - and you've been taking way too much. Max of 6 a day and only ever 1-2 at a time or you'll end up with an ulcer.Try taking one with a normal dose of Tylenol; that gives two types of pain relief and some anti-inflammatory effect (which is why tylenol alone doesn't get rid of the cramps). Then wait AT LEAST HALF AN HOUR so the medication has a chance to be absorbed from your gut. Use some heat (a hot water bottle or something) while you wait, as this helps to relax the cramped muscles. If it hasn't fixed it by then, you can take the other ibuprofen tablet.I know it can be hard to remember to take your pill at the right time, but you're not doing yourself any favours by taking it half-arsedly; you'd be better to dump it altogether and give your body a rest. Otherwise, keep the pack in your bag and set your cell phone alarm for the same time each day - if you're out with friends when it goes off, go off to the bathroom and take the pill in private.
Prev Question: How long does it take to get beer out of your system
People also view